# SDR 04FDEA00842

- Difficulty date: April 6, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD (WING SIDE) OUTBOARD FLAP OUTBOARD HINGE, OUTBOARD ACTUATOR BORE HOLE FOUND CORRODED. COMPLIED WITH FEDEX EA 1-5750-76643, TRAILING EDGE FLAPS, LT WING, OUTBOARD FLAP OUTBOARD HINGE PIVOT BORE CORROSION REPAIR.
